# SDR CALA2021040600431

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N69847
- Make and model: Boeing 737-900ER
- Aircraft serial: 42187
- Aircraft time: 19,944 hours, 7,047 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rudder Pcu
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKOFF STANDBY HYD  STBY RUDDER ON  LIGHT ILLUMINATED. LIG HTS EXTINGUISED ON LD CREW VERBAL , A HYD QTY AT 80 AND RETURNED TO 100 ON LANDING ALONG WITH A STBY HYD AND STBY RUDDER LIGHTS EXTINGUISHING. LOW PRESSURE LIGHTS STBY A LOW PRESS LIGHT,  AND STBY RUD ON LIGHT ACCOMPLISHED FIM TASK 27-21-00-810-817. NO FAULTS FOUND DURING INITIAL EVALUATION. ACCOMPLISHED FAULT ISOLATION PROCEDURE II. FOUND FLAP SWITCH S1051 VERY DIRTY HOWEVER NO CORROSION FOUND. CLEANED AND RECONNECTED SWITCH, ACCOMPLISHED REPAIR CONFIRMATION PROCEDURE WITH NO FAULTS NOTED. INSPECTED AND CLEANED BOTH CONNECTORS ON FLIGHT CONTROL SYSTEM A SHUTOFF VALVE, PAYING ATTENTION TO CONNECTOR D818. CLEANED BOTH CONNECTORS OF STANDBY HYD SHUTOFF VALVE PAYING ATTENTION TO D822. NO CORROSION OR DEFECTS NOTED FAULT HISTORY CHANNEL A AND B FOR CHAPTERS 27 OR 29 BITE TEST OF DFCS WITH NO FAULTS FOUND UNDER CURRENT STATUS OR VALVE INSTAL TEST. TEST GOOD OPS CHECK NORMAL. ALSO ACCOMPLISHED ACCOMPLISHED MM 27-21-94-710-801 STANDBY RUDDER PCU SHUTOFF
